Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Nikki9

Member
  • Total Reviews

    0
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

2 Neutral

About Nikki9

  • Rank
    New Member
  1. Wow, yeah! HUGE difference in only a week. That's just awesome, I'm very happy for you. I guess I'll be going for oatmeal today, ha ha.
  2. I agree with Paul! Besides, I think you have beautiful skin. When the spots fade (and they will!), you're going to look amazing.
  3. Hey, I really empathize with your struggle! I posted last week with the same frustration. Tomorrow will be day 60. Starting in week 2, I have been breaking out much worse than I did before I took accutane. I would guess that I have 2-3 times more spots than usual. It's also been strange because the spots have been across my neck and I have never had neck acne previously. Normally, my cheeks and jawline breakout but my neck is clear. Initially, I wrote it off to the dreaded IB but I'm gett
  4. I am close to 8 weeks into my accutane course (40 mg/day) and just started getting headaches. I can correlate it to dehydration because I've always measured my water consumption and I'm not as good about drinking as it gets colder. Up until a couple of weeks ago, I was drinking nearly 1 gallon/day and didn't have any headaches (or dry eyes!). Recently, I've been drinking about 80 oz/day and have had terrible headaches. Try increasing your water intake and hopefully it will help. Fingers cro
  5. Thanks for the hopeful wishes, Paul! The active members like you and The Resident Eccentric have been so helpful to me. I've read hundreds of threads on this site and it's been invaluable. You both look great so you have obviously learned a lot about how to deal with acne effectively!
  6. Thank you! My first three courses were four months at 40 mg. I weigh 105 lbs, so that seems about right, although I've never had complete clearing either. I don't remember my IB's being this bad on previous courses but it has been a long time so I may have blocked out the trauma. I've tried everything to deal with acne and I have never had any success . After my accutane course when I was 20, Proactive worked incredibly well for me but stopped being effective after about a year. Over t
  7. Good Morning! I've been reading the posts on this site for years and they've helped me so much so I hope that this thread can help others. I have been suffering from acne for more than 20 years. For most of that time, it has been mild but there have been periods when it flares up and becomes severe. I really struggle with staying positive about it because I can't remember ever having clear skin. The brief periods when it has looked really good have been a week or so at a time and I still al
  8. I'm attempting to make this change too and today is day three. I empathize with everything you have said, it's next to impossible to ignore whiteheads. I know that it's better to leave them alone but mentally, I tell myself that releasing the gunk is helpful. I had a relapse this morning - not bad, just a single whitehead but now I'm upset with myself for doing it. I have two at the moment and they are (or were) about the same size and started on the same day so I'll now be able to compare t
  9. I was on 40 mg/day on my previous courses. I had one course at 17, one at 19, one at 26 and now nine years later....here I go again. Accutane has successfully made my skin better than it would be otherwise but the results are not perfect and not lasting. That's why I'm tempted to jump to 80 mg - long-lasting and perfect results would be a dream come true. As everyone always states - it's just so emotionally draining to be embarrassed about your appearance all the time. I am definately leani
  10. I'm 105 lbs. I think my doctor asked if I would like to increase the dosage after 1 month due to my history. I have never had some of the horrible side effects of accutane that others have experienced and since this is my fourth round, she and I want to be sure it's my last. I'm torn about increasing the amount. I would like to keep side affects to a minimum but I'm so tired of fighting acne, I would endure anything just to be done with it. I'm 35 and haven't had clear skin since I was 12.
  11. Hey all - I'm feeling really down about my current skin condition and hoping for advice regarding how I should proceed with my accutane treatment. This is my fourth course of accutane and I'm a few days away from finishing my second month. After my first month, my doctor asked if I'd like to stay on my current dose of 40 mg/day or move up to 80 mg/day. I stayed on 40 mg. Now that I'm wrapping up my second month and battling worse breakouts than ever, I'm wondering if I should go up to 80 mg/
  12. I am still washing my face, I'm just using Cetaphil because it's so gentle. I don't think it would matter what I use to cleanse, as long as I'm extremely gentle about it. It will be interesting to see if I continue to have great results - it's funny because I am so thrilled to have clear skin for the first time that I can remember but if my own harsh scrubbing has been causing my breakouts all of these years.....well, it's horrible to think that I've been doing this to myself. Like many on
  13. Good Morning! I've never posted to these boards before, though I have been scouring them for information for a couple of years. I am 34 years old and have been struggling with acne for 20 years. Over the last two years, it has been especially bad and I have been desperate fo finally be done with this! Each year I was more embarrassed about my situation. It's difficult to deal with acne at any age but the older I got, the less I felt I could be taken seriously in my professional career when
×